Complete Monotonicity of Functions Connected with the Exponential Function and Derivatives
Chun-Fu Wei and
Bai-Ni Guo
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
Some complete monotonicity results that the functions are logarithmically completely monotonic, and that differences between consecutive derivatives of these two functions are completely monotonic, and that the ratios between consecutive derivatives of these two functions are decreasing on are discovered. As applications of these newly discovered results, some complete monotonicity results concerning the polylogarithm are found. Finally a conjecture on the complete monotonicity of the above-mentioned ratios is posed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/851213.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/851213.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:851213
DOI: 10.1155/2014/851213
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().